Jump to content
CrazyBoards.org

BusuB

Member
  • Content Count

    111
  • Joined

  • Last visited

3 Followers

About BusuB

  • Rank
    BANANA PHONE!!!!

Profile Information

  • Gender
    Man

Recent Profile Visitors

1,705 profile views
  1. I started with half a mg for 2 weeks, 1mg for two, 2mg for one then back to 1mg. I’ve since switched back to seroquel but still dealing with the anxiety a week later. I think I need to wait for the Rexulti to leave my body.
  2. I think I want off the experimentation train. I’d been hoping to transition off to another, less sedating med from seroquel as I have a newborn at home and wanted to be able to help my wife at night. 3 months later of trying Latuda and Rexulti and I’m miserable. Talking to my wife, she’d rather me be stable than up at night so I’m going to request going back to seroquel. Not perfect, but pretty good considering my pass med failures. Thanks though.
  3. Since my last post on the 2nd, I've been trying to get in touch with my pdoc about the crazy anxiety I'd been having with Rexulti and wanting to switch to something to get my anxiety under control. I emailed him the details of what I'd been going through on Thursday, and he didn't respond until late Friday night that I needed to schedule an appointment to see him. I know he doesn't discuss details in emails for privacy reasons, so I wasn't too concerned about the short response, but since I emailed him back on Friday night, he hasn't responded at all to my email, nor my follow up email today, 5 days later. I made it clear that I have been struggling with tons of anxiety and insomnia, which for me, are big precursors to a dip in mood (so far so good) and no word yet. He's historically been very good at responding to emails in the past, so it kind of makes me feel like he's ignoring my emails or refusing to answer them. I've also had no success with his answering service, as the only open appointment slots were only editable by him only (I know he keeps these slots open for emergency visits). I know I'm a difficult patient when it comes to side effects, but he didn't mention anything to me about that in the past. Does any of this sound like a possibility?? Or am I just being paranoid? Is there another way I could try to reach out short of arriving at his office without an appointment (of course I know this is a bad idea)?
  4. Unfortunately at the SRI/SNRI class give me crazy anxiety and makes me feel mixed. The only one I haven't tried is Pristiq.
  5. I’m a difficult nut to crack because I suffer from anhedonia issues but typical stimulating or brightening meds really mess with my anxiety. Abilify did this to me during a med trial when my diagnosis was MDD. I tend to do better with sedating drugs like seroquel as far as tolerability goes. Seroquel was great in all aspects but two, dragging my ass out of bed and not taking care of the anhedonia.
  6. Correct, BP2. The current combo of Li and Lamictal has allowed me to live mildly depressed vs horribly depressed, thankfully. Just trying to get the rest of the way there. My remeron trial was at 45 mgs for about 12 weeks. It helped, just made me more prone to irritability (not rage, thankfully). As in, things would irritate me more than it should've (or would've, pre-medication). It wasn't disruptive in as far as work goes, but my wife noted that I'd pick fights with her for no reason. I'm hoping the Li would help tamp that down a little while giving me some mood brightening. My pdoc has done a trial of wellbutrin with me (forgot to include), but it made me too anxious, and I made it clear that SRI's are out of the question. Not sure where he falls on Remeron.
  7. Hey all, I'm currently not very impressed with my trial of Rexulti as it's causing the side effects of anxiety, insomnia, overeating (not a deal breaker), and an overall feeling of being physically stressed (yet not restless). I've been taking Rexulti on top of my regular doses of Lamictal (150mg/day) and Lithium (900mg/day, controlled release levels at 0.5) for the past 6 weeks at doses of 1mg and 2mg. 2 wigged me out too much and had to reduce back to 1 after a week. So really, I've been at 1mg for 5 weeks. I know my Li levels are suboptimal but I figure 0.1 isn't anything to worry about. Any way, I'm trying to target some residual depressive symptoms such as some remaining feelings of sadness and anhedonia. Previously I was on Seroquel, which worked great for sleep, mood stabilization and anxiety, but didn't touch the anhedonia. I've also tried: Latuda was a huge fail for similar reasons as the Rexulti except with added vomiting. Zyprexa is out of the question for now as I want to avoid taking that on the reg. I have taken it PRN but the appetite increase is massive for me. Risperdal, per my pdoc, doesn't have enough AD oomph in his experience and my previous experience with it made me actually feel more down as it flattened the shit out of me when I tried it along with Paxil (pre-bpd dx). I've tried increasing the Lamictal to 200 and 300 but found no additional AD effect but more anxiety and insomnia. Also, my pdoc hesitates to increase the Li as he feels it'll make the anhedonia worse. I already know that SRI/NRI/TCA type drugs wig me out, but wanted to know if Remeron might be a good fit given I'm on two mood stabilizers already. It can give me the sedation I need for sleep and maybe even help with my remaining mood issues. I'm cautious though, as it caused irritability for me on a previous trial which I'm now thinking was low level hypo. So I was wondering, now that I have a correct diagnosis, and on therapeutic levels of two mood stabilizers, would it be reasonable to hope that a retrial of Remeron might be a good? Or is it too much risk and should I return to what is known with Seroquel?
  8. Strangely, my pdoc has never sent out for labs on my Li dosage. Despite that, he's responsible for a lot of improvements in my condition over the last year (after several other pdocs failed), so I never really questioned it. Might be worthwhile to see about a bump in the Li and a lab test as well. Does Li work well for your agitation/anxiety?
  9. Just a quick question for those who have increased from an antidepressant dose to an anti manic one. im currently at 300 mg and while my depression is at bay for the most part, my physical agitation and anxiety are still problematic at times and I suspect that it’s due to still being a little hypo. I’m thinking about asking for an increase at my next appointment. For those who have done the increase, what was it like regarding its influence on your mania and increased side effects? Other meds include 150mg lamotrigine and 900mg Li. TIA.
  10. I recently tried the switch myself. Didn't end well and called the doctor to switch me back (which he did, yesterday). Horrendous physical side effects not withstanding, I found myself getting hypo, and not in a good way. My hypo presents as terrible insomnia, agitation and anxiety. Went back to my 300mg XR nightly last night, after not having any since the middle of January, and am feeling a little better. Hopefully I'll be feeling more right as rain in the next week.
  11. I had heard it was up to 6 months from generic approval to hitting the shelves.
  12. Not yet. I see him in 2 weeks and while I can get a last minute appointment, it’s not as if I’m in a dire situation so I’m waiting. Forgot to add. I take lamictal and lithium for stabilization and seroquel for sleep. I know Seroquel “covers” the jitteriness due to the fact that 30 min after I take my evening dose for sleep, I feel relaxed for a moment before falling asleep. However, previous experiences showed that XR is not an option (fatigue and weight gain).
  13. Hi all, I’m currently on 300mg Wellbutrin since last November. I did the typical transition of 150mg to 300mg within the first week and while it’s done a great job of knocking out my depression and improving my general disposition, I continue to feel jittery, for about 75% of the day. I think I’ve given it enough time to see if it would go away on its own and was wondering if a dose reduction would help. Also, is 150mg effective?
  14. Thanks, I’m in no rush to stop if the first few weeks might be an indication of what’s to come. Just saw my pdoc a couple weeks ago so no, he’s not aware. I’m not in any crisis (far from it, really) so will withhold calling for now.
  15. Hey guys, I had been pretty stable at the low end of euthymic for several months on a cocktail of lithium, lamictal and seroquel. Given my tendency to continue to have a mild to moderate low mood, my pdoc added 150mg Welly XL about 5 weeks ago, then bumped it to 300mg 3 weeks ago. So far, I’ve experienced the honeymoon then back down to pre-Wellbutrin, then up for a week again after the bump and now over the past two weeks of sometimes feels pretty darn good to mildly depressed again. I’d say a ratio of 4:3, good to moody over a week period. Is this normal, and at what point should I expect to stabilize if it is? These ups and downs are making it hard to predict how I’m going to feel when making plans. TIA
×
×
  • Create New...